Doctor insights on:
My dad is suddenly having rashes all over his body and he took alpha chemo trypsin for 4 days what could it be?
Stop the drug : First of- is stop the Alpha chemo trypsin or whatever new medication that he takes. Second, call his primary care doctor and go to see your doctor for further evaluation and treatment. Drug induced rash is very common and sometimes, not only annoying and that could be lethal in a few condition- like in steven johnson syndome etc. ...Read more
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
My wife just finished her first chemo session two weeks ago. How can she treat a rash on her body?
Finished chemo 4 mo ago and now have itchy pins and needle tching all ovrr no rash ,when i get over heated?
Ask your oncologist: This question does not belong on the internet. You neglect to indicate the name(s) of meds or the reason for "chemo". ...Read more
Why is my face always bright red? no rash, pimples, heat, blotches or sunburn (but looks like it). every day, all day. stopped during chemo-now back.
mom is 78 and had larynx cancer a year ago. Went thru chemo and radiation. Smoking and drinking again. unidentified "rash" and melanoma? See pics
Not enough history: The fact that mother is doing smoking is not good but not uncommon. The area of the rash is not clear as the pictures are not available. The rash if around the neck or in the radiation area may well be related to the radiation burns. There is not enough information to say about melanoma is unusual in this setting. See the oncologist. ...Read more
D/w oncologist: Some cancer therapy can cause acneiform rash on skin-especially on the hands and feet area and sometimes on the face . You definitely need to tell your oncologist about this so your doc can help you. Moisturizer is important- you can use udderlysmooth cream or whatever brand you like- , avoid hot water/detergen that make your skin dry. In right setting, antibiotic cream or oral be used too. D/w md. ...Read more
Supportive?: I do not understand your question. Do you mean supportive therapy as in Hospice care? When and if chemotherapy fails, a patient can opt to focus on comfort. This is a perfectly acceptable decision but should not be made in haste. If this is not what you were asking, please clarify. ...Read moreSee 1 more doctor answer
My husband went through chemotherapy one year ago. His memory, though never great, is so much worse now. I'm wondering if it could be a result of the chemo or could it be something else? He is 62 years old.
Can be due to chemo: There is an enlarging body of evidence that chemotherapy can cause cognitive decline in a number of patients. Sometimes the decline is reversible. It's been called "chemobrain" or "chemofog". The exact cause isn't known but chemo does cross the blood brain barrier. ...Read moreSee 1 more doctor answer
Yes you can: Different chemos have the potential to cause death in many ways: low white cells leading to serious infections, low platelets causing bleeding, heart problems or kidney failure. It is not common to die of chemo side effects but as always, the benefit has to outweigh the risks everytime we use these drugs. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Pad rash on vagina
- Abdominal bloating rash
- Baby face rash from pacifier
- Ask a doctor a question free online
- Can neuropathy cause rashes?
- Can u get a rash with mono?
- Can staph look like a rash?
- Can vitamin c cause rashes?
- Talk to a dermatologist online